PatientPoint, CHPA Educational Foundation Team Up to Promote Acetaminophen Safety

Know Your Dose campaign on acetaminophen safety featured on PatientPoint engagement solutions in physician offices and hospitals nationwide

CINCINNATI and WASHINGTON – Aug. 6, 2020 – PatientPoint® and the CHPA Educational Foundation (CHPAEF) today announced a new point-of-care education campaign promoting the safe use of acetaminophen in the offices of more than 35,000 healthcare professionals and in more than 550 hospitals nationwide. The PatientPoint-CHPAEF campaign announced today marks the beginning of a new partnership between the organizations to promote over-the-counter (OTC) medicine safety at the point of care.

Read the full release at PR Newswire.

PatientPoint, CHPA Educational Foundation Team Up to Promote Acetaminophen Safety

Know Your Dose campaign on acetaminophen safety featured on PatientPoint engagement solutions in physician offices and hospitals nationwide

CINCINNATI and WASHINGTON – Aug. 6, 2020PatientPoint® and the CHPA Educational Foundation (CHPAEF) today announced a new point-of-care education campaign promoting the safe use of acetaminophen in the offices of more than 35,000 healthcare professionals and in more than 550 hospitals nationwide. The PatientPoint-CHPAEF campaign announced today marks the beginning of a new partnership between the organizations to promote over-the-counter (OTC) medicine safety at the point of care.

Read the full release at PR Newswire.

Health Alert: Coalition Urges Awareness of Acetaminophen Safety When Treating Cold and Flu Symptoms This Year

New research finds that accidental overdoses spike during cold and flu season

WASHINGTON, D.C. – December 11, 2018 – On the heels of the deadliest flu season in 40 years, the Acetaminophen Awareness Coalition (AAC) is urging consumers to double check their medicine labels when treating cold and flu symptoms to avoid doubling up on acetaminophen. While acetaminophen misuse has continued to decline nationwide, accidental overdoses are still more likely to happen during cold and flu season. Research published earlier this year shows that the odds of consumers taking more than the FDA-recommended maximum dose of 4,000 milligrams (mg) of acetaminophen in one day increased 24 percent during cold and flu season. Primarily, that’s because more people are using over-the-counter (OTC) combination medications to treat upper respiratory cold and flu symptoms.

National Poison Data System Shows Decline in Accidental Acetaminophen Overdoses

Know Your Dose campaign targets the 50 million Americans who use acetaminophen weekly

Washington, D.C. – June 6, 2016 – Today, the Acetaminophen Awareness Coalition (AAC) highlights research showing that progress is being made to increase awareness of the safe use of acetaminophen—one of the most common drug ingredients in the U.S. The group says data collected from the National Poison Data System and released in late 2015 show a steady decline in unintentional exposures of acetaminophen, including dosing errors and accidental misuse, since a peak in 2009.

New Research: Most Consumers Don’t Know the Potential Risks of Double Dosing on Medicines

During Cold and Flu Season, Double Check Medicine Labels to Avoid Doubling Up on Acetaminophen

Washington, D.C. – November 2, 2015 – The Acetaminophen Awareness Coalition (AAC) is kicking off its annual “Double Check; Don’t Double Up” campaign today, reminding consumers that many medicines used to treat cold and flu symptoms can contain common drug ingredients such as acetaminophen. Research published this year shows that consumers don’t always know the potential risks of double dosing on medicine or that taking two medicines with the same ingredient could be harmful. That’s why it’s important to read and follow the label every time you take a medicine. Double Check; Don’t Double Up!